Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Graves

Graves

From: dmg1974 - 7 years 7 weeks ago

I have had graves going on 4 years now. I was taking the PTU for for most of that time . 3 months ago i had iodine radation done and i felt worse then before. I actually felt like i was going crazy and was in and out of drs. offices and er's b/c i was just not feeling right. My Dr. told me that they did not give me enough radation and started me on Levoxyl 50mg. I was on that for about a month and was just starting to feel a little like myself again but just this week my dr. told me to stop taking it b/c he thinks he "jumped the gun" with having me start the meds. Now i am only on a beta blocker to stop my rapiad hearbeats and all my other symptons are coming back. I am tired of being tired and not being able to enjoy activities with my 2 boys. Would like to know what anyone out there thinks. Would love to hear from someone who understands.

Do you find this discussion helpful?
0

2 Responses

Is this good advice?
0

Diagnosed with Graves about 10 years ago. Had radiation iodine done as well. Was put on Syntrhoid within a week as my TSH went from nearly negligible before the radiation to over 5.0 afterwards. Started at 50mcg of Synthroid, then went to 75 mcg, now on a dose of 88 mcg. T-4 and TSH are perfect now. I feel quite good. I fully understand the "slug like" feeling after the radiation treatment. Do you have a really good endorcinologist? If not, find one now. Good luck to you.

Is this good advice?
0

The Levoxyl has been great for me. It took a good 5 weeks before it began working, but I've felt great ever since. You need to get to the bottom of why your Dr. took you off of it. My rapid heart beat is back as well, but I think that means that we need to change the Levoxyl dosage. Getting your TSH levels right will be an ever changing target I'm told along with med dosage.

SHOW MAIN MENU
SHOW SUB MENU